# SDR VTZA97102

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 137834C423
- Condition: Missing
- Location: Rt Te Flaps
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLAP RESET ACCESS DOOR SEPARATED AIRCRAFT DURING CRUISE FLIGHT.  MAINTENANCE REPLACED DOOR PANEL.  (M)
